# SDR HALA2023052200030

- Difficulty date: May 20, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N223HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9060
- Aircraft time: 9,544 hours, 2,210 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK / PUNGENT ODOR ON DESCENT THROUGH 4000 TO PARKING AT GATE. PER TSM 71-00-00-810-847-A RAN ENG 1 & 2 AT IDLE AS WELL AS APU. ISOLATED LEFT AND RIGHT PACK. NO SMELL/ODOR NOTED. OK FOR SERVICE, ITEM BEING MONITORED.
